# SDR SWAA2024123174370

- Difficulty date: December 5, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727D S-6L. MARKED<[01] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS727D S-6L IAW SRM 51-40-02-0G-0 AND DWG# 146A1111.;[02] VERIFIED ACTION 1. JOB COMPLETE.
